Generalized Symmetry Conditions at a Core Point
Richard D McKelvey and
Norman Schofield
Econometrica, 1987, vol. 55, issue 4, 923-33
Abstract:
Previous analyses have shown that if a point is to be a core of a majority-rul e voting game in Euclidean space when preferences are smooth, then the utility gradients at the point must satisfy certain restrictive symmetry conditions. In this paper, these results are generalized t o the case of an arbitrary voting rule, and necessary and sufficient conditions, expressed in terms of the utility gradients of "pivotal' ' coalitions, are obtained. Copyright 1987 by The Econometric Society.
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (46)
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819870 ... O%3B2-P&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
Working Paper: Generalized Symmetry Conditions at a Core Point (1985) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:55:y:1987:i:4:p:923-33
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().